It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for on the pill and no period. (0.164 seconds)


... on the pill, does your period always start the day after stopping the 'active' pills? ... (4 replies)
... I was on the pill for about 6 months and everything was fine. I'd have my period three days after i finished my pack. Then i had to go away and couldn't get another prescription so i missed a pack. I began taking it again a month later but it wasn't the first day of my period. ... (1 replies)
... After a few months of being on the pill you should be able to pin point the day you will get your period as it will normally come on the same day of each set of sugar pills. ... (4 replies)

... To answer your question, your period does not have to come as soon as you start taking the inactive pills. In fact, for most people, it doesn't. It takes you body a few days to "realize" it's not getting the hormones anymore. ... (4 replies)
... I started the pill 8 days ago at the first sign of my period. ... (4 replies)
... You were not unprotected, you are on Yaz, that means you were protected. ... (1 replies)
... This morning i noticed that i was bleeding, its just as heavy as my normal period, i have had no stomach pain, but i am tired and have sore boobs. ... (1 replies)
... i started taking mycrogyn 30 on the first day of my last period, i took it for two days but it reacted badly with me, it made me sick, lots! ... (0 replies)
... I know I have had some problems when changing the timing with my bc. It can cause an early period or no period at times it can just depend on how your body acts. It is a good idea to go to the doctor though! Take care! ... (1 replies)
... looks like i maybe spotting!!! yahhh finally but im a bit confused about this whole bcp thing and how it regulates u when ur only tricking ur body into having a period i mean i dont plan on staying on the pill as i have no other reasons too so how would this have helped bring it on again? ... (5 replies)
... I've been reading a lot online the past few days trying to get an idea as to what might be going on, but I'm still pretty confused. ... (2 replies)
... I am a little confused.... maybe I worded my post in a confusing way...sorry....I am a girl and I am the one that is taking the pill.... ... (11 replies)
... up, not the other way around. ... (11 replies)
... Did you have really heavy bleeding and cramps before you went on the pill? ... (5 replies)
... days into the inactive pills. ... (4 replies)
... I was on depo provera 6 yrs and recently decided to try a BCP. ... (1 replies)
... I've never heard of a girl still not getting her period while taking the pill. ... (4 replies)
... Sometimes it just happens. I had it happen to me a few times while I was still on the pill. For whatever reason, it would start on Wednesday instead of Tuesday. No real reason why, it just did. It's not that big of a deal. ... (5 replies)
... to not have a period. It's no big deal. If you were not on the pill and missed a period then it's very possible you're pregnant. But when you're on the pill, for some women, it's just a lucky side effect. I wouldn't worry about it, just consider yourself lucky that you don't have to deal with a lousy period. ... (1 replies)
... My girlfriend and I are worried sick to our stomachs that she may be pregnant. I am 23 and she is 20, we have been together 3 months and are very happy. Over a week ago we had sex and the condom broke half way through, as soon as we realised we changed it for a new one and continued. ... (1 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 03:30 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!